# SDR COEA2015082408919

- Difficulty date: August 24, 2015
- Submitted: September 17, 2015
- Operation: Air carrier
- Aircraft: N919FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 266
- Aircraft time: 28,068 hours, 35,940 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: S52376003204
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK COE & MAJOR REPAIR.  TOOLING DAMAGE & AN EXTRA HOLE WERE FOUND ON THE FWD CARGO DOOR INNER SKIN AT THE ROPE ATTACH POINT.  REPAIR IAW M7 8110-3 & EO 42R43000-01.
